I am so sleepy during the day. It is not helping.
What can I do?
There is a similar drug called Nuvigil (armodafinil). It is slow release so might work better. My insurance won't pay for it so I'm stuck with modafinil. I take 400mgs in the morning and another 200mgs around 3 pm. Had to get prior authorization to take at this quantity though.
I would recommend asking your doctor if you can split the dose to 200mg in the morning and the other 200mg around 3 hours later. That may help. Do you sleep well at night? I'd highly recommend finding the source of the drowsiness while taking Modafinil. You may have a sleep disorder which is causing you to be tired all the time. I was in the same position. I had a sleep study done and it turns out I had sleep apnea so I wasn't getting enough REM sleep. I was then able to drop my stimulant because I wasn't always tired when I woke up. Just a thought though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2010 • 1 answer
Posted 10 Jan 2011 • 4 answers
Posted 14 Nov 2011 • 2 answers
Posted 13 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 9 days ago • 0 answers